Wildfire, Blue Mountains
- When
- August 11, 12:00 AM PST to August 15, 11:59 PM PST
- Where
- Blue Mountains forecast zone
- Reported by
- OTHER FEDERAL AGENCY
The Spring Creek Fire, centered 13 miles southeast of Meacham, burned 1,165 acres.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PDT wrote it up.
The Spring Creek Fire, centered 13 miles southeast of Meacham, burned 1,165 acres.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before the first event at Aug 10, 8:05 PM PST, 3 hours 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PENDLETON OR 905 PM PDT WED AUG 10 2005 .DISCUSSION...FIRES NEAR HANFORD WASHINGTON AND WEST TO NORTHWEST WINDS WERE PRODUCING A SMOKE PLUME ACROSS FRANKLIN AND BENTON COUNTIES. THEREFORE I HAVE UPDATED THE ZONES TO INCLUDE THIS TONIGHT. OTHERWISE THE REMAINDER OF THE SHORT TERM FORECAST APPEARS ON TRACK. && .AVIATION...VFR CONDITIONS ARE EXPECTED OVER THE NEXT 24 HOURS. WINDS OVER THE NEXT 24 HOURS WILL BE AT THEIR STRONGEST THROUGH EARLY THIS EVENING...WITH SUSTAINED WINDS GENERALLY 10 TO 20 KT...EXCEPT AT DLS WITH 20 KT WINDS WITH OCCASIONAL GUSTS TO 30 KT WILL OCCUR THROUGH 03Z. && .PRELIMINARY POINT TEMPS/POPS... PDT 56 89 56 91 / 0 0 0 0 ALW 63 90 63 91 / 0 0 0 0 PSC 53 92 53 93 / 0 0 0 0 YKM 50 89 52 91 / 0 0 0 0 HRI 55 91 55 93 / 0 0 0 0 ELN 55 85 52 87 / 0 0 0 0 RDM 44 87 44 88 / 0 0 0 0 LGD 47 87 48 88 / 0 10 10 10 5J0 49 86 49 86 / 0 10 10 10 DLS 59 88 59 90 / 0 0 0 0 && .PDT WATCHES/WARNINGS/ADVISORIES... OR...NONE. WA...NONE. && TI:GGG FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT... WWW.WEATHER.GOV/PENDLETON 97/97
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PENDLETON OR 500 AM PDT WED AUG 10 2005 WAZ024>030-ORZ041>050-111200- EAST SLOPES OF THE SOUTHERN CASCADES-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS-EASTERN COLUMBIA RIVER GORGE OF OREGON- NORTH CENTRAL OREGON-CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE BLUE MOUNTAINS OF OREGON-BLUE MOUNTAINS- JOHN DAY BASIN-OCHOCO-JOHN DAY HIGHLANDS-GRANDE RONDE VALLEY- WALLOWA COUNTY- 500 AM PDT WED AUG 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A FEW SHOWERS AND A POSSIBLE THUNDERSTORM CAN BE EXPECTED OVER WALLOWA COUNTY EARLY THIS MORNING. OTHERWISE...DRY AND LOCALLY BREEZY WINDS ARE FORECAST FOR TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. DRY CONDITIONS WILL PREVAIL THROUGH EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PROTOTYPE GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS ARE DISPLAYED ON THE WORLD WIDE WEB AT: WEATHER.GOV/PENDLETON AND SELECT GRAPHICAL HAZARDS.
1 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oregon in 2005Every state in 2005This day in weather historyWarnings in Oregon, August 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5472444.